Our expert says:
Vaginal lubrication can decrease for a number of reasons. Certain medications can cause dryness e.g. sinus medication that dries 'the nose' also can cause vaginal dryness. As you get closer to menopause, decrease in estrogen levels can also result in some dryness and discomfort. Use a water-soluble lubricant to make intercourse more pleasurable and comfortable. Durex have a range of lubricants that enhance sexual sensations. Speak with your pharmacist about products that can be used to improve vaginal moisture longer term. Also have a gynae check up to monitor your hormonal levels.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.